MathSciNet Relay Station
MathSciNet bibliographic data
MR2089658 (2005c:37057) 37D45
Li, Damei; Lu, Jun-an; Wu, Xiaoqun; Chen, Guanrong Estimating the bounds for the Lorenz family of chaotic systems. Chaos Solitons Fractals 23 (2005), no. 2, 529–534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement